Title: How comparable are species distributions along elevational and latitudinal climate gradients?
Authors : Halbritter, Aud H.
Alexander, Jake M.
Edwards, Peter J.
Billeter, Regula
Published in : Global ecology and biogeography
Volume(Issue) : 22
Issue : 11
Pages : 1228
Pages to: 1237
Publisher / Ed. Institution : Wiley
Issue Date: 2013
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subject (DDC) : 570: Biology
Departement: Life Sciences und Facility Management
Organisational Unit: Institute of Natural Resource Sciences (IUNR)
Publication type: Article in scientific Journal
DOI : 10.1111/geb.12066
ISSN: 1466-8238
URI: https://digitalcollection.zhaw.ch/handle/11475/7560
Appears in Collections:Publikationen Life Sciences und Facility Management

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.